# SDR AALA972262

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FRA - FLT 0070 - RIGHT ENGINE FIRE LOOP NR 1 EICAS MESSAGE APPEARED INTERMITTENTLY.  PERFORMED ENGINE FIRE LOOP TEST.  TESTS OK.  (X)
